Comptes Rendus
Théorie des nombres
Un analogue elliptique du théorème de Roth
[An elliptic analogue of Roth's theorem]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 5, pp. 275-278.

We present here quantitative versions, in dimension one, of Faltings' theorem according to which the set of K-rational points (where K is a given number field) of an Abelian variety A defined over K, which are close (with respect to a v-adic distance on K) to some K-subvariety X of A, but do not belong to X, is finite. More precisely, we treat the case where A is an elliptic curve and X is reduced to a point of A and we give (in this case) explicit bounds for the cardinal of the exceptional finite set. We consider also, more generally, not only one place v of K, but also a finite set S of places of K and the distance from the point of A to X, which takes into account all the places of S.

Nous présentons ici des versions quantitatives en dimension un du théorème de Faltings selon lequel l'ensemble des points K-rationnels (où K est un corps de nombres donné) d'une variété abélienne A définie sur K qui sont proches (au sens d'une distance v-adique sur K) d'une K-sous-variété X de A, sans appartenir à X, est fini. Nous traitons plus exactement le cas où A est une courbe elliptique et X est réduite à un point de A et nous donnons (dans ce cas) des majorations explicites pour le cardinal de l'ensemble fini en question. Nous considérons aussi, plus généralement, au lieu d'une seule place v de K, un ensemble fini S de places de K et la distance des points de A à X tenant compte de toutes les places de S.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.026

Bakir Farhi 1

1 Département de mathématiques, université du Maine, avenue Olivier-Messiaen, 72085 Le Mans cedex 9, France
@article{CRMATH_2005__341_5_275_0,
     author = {Bakir Farhi},
     title = {Un analogue elliptique du th\'eor\`eme de {Roth}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {275--278},
     publisher = {Elsevier},
     volume = {341},
     number = {5},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.026},
     language = {fr},
}
TY  - JOUR
AU  - Bakir Farhi
TI  - Un analogue elliptique du théorème de Roth
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 275
EP  - 278
VL  - 341
IS  - 5
PB  - Elsevier
DO  - 10.1016/j.crma.2005.05.026
LA  - fr
ID  - CRMATH_2005__341_5_275_0
ER  - 
%0 Journal Article
%A Bakir Farhi
%T Un analogue elliptique du théorème de Roth
%J Comptes Rendus. Mathématique
%D 2005
%P 275-278
%V 341
%N 5
%I Elsevier
%R 10.1016/j.crma.2005.05.026
%G fr
%F CRMATH_2005__341_5_275_0
Bakir Farhi. Un analogue elliptique du théorème de Roth. Comptes Rendus. Mathématique, Volume 341 (2005) no. 5, pp. 275-278. doi : 10.1016/j.crma.2005.05.026. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.05.026/

[1] G. Faltings Diophantine approximation on abelian varieties, Ann. Math., Volume 133 (1991), pp. 549-576

[2] D. Mumford A remark on Mordell's conjecture, Amer. J. Math., Volume 87 (1965), pp. 1007-1016

[3] K.F. Roth Rational approximation to algebraic numbers, Mathematika, Volume 2 (1955), pp. 1-20

[4] P. Vojta Siegel's theorem in the compact case, Ann. Math., Volume 133 (1991), pp. 509-548

Cited by Sources:

Comments - Policy